PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2015 | 13 | 1 |
Tytuł artykułu

Erratum to “On the strong metric dimension of the strong products of graphs”

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The original version of the article was published in Open Mathematics (formerly Central European Journal of Mathematics) 13 (2015) 64–74. Unfortunately, the original version of this article contains a mistake: in Lemma 2.17 appears that for any C1-graph G and any graph H, β (G ⊠ H) ≤ β (G)(β(H)+1), while should be β (G ⊠ H) ≤ β(H) (β(G)+1). In this erratum we correct the lemma, its proof and some of its consequences.
Wydawca
Czasopismo
Rocznik
Tom
13
Numer
1
Opis fizyczny
Daty
otrzymano
2015-01-22
zaakceptowano
2015-01-26
online
2015-02-04
Twórcy
  • Departament d’Enginyeria Informàtica i Matemàtiques, Universitat Rovira i Virgili,
    Av. Països Catalans 26, 43007 Tarragona, Spain, dorota.kuziak@urv.cat
  • Departamento de Matemáticas, Escuela Politécnica Superior de Algeciras, Universidad de Cádiz, Av. Ramón Puyol s/n,
    11202 Algeciras, Spain, ismael.gonzalez@uca.es
  • Departament d’Enginyeria Informàtica i Matemàtiques, Universitat Rovira i Virgili,
    Av. Països Catalans 26, 43007 Tarragona, Spain, juanalberto.rodriguez@urv.cat
Bibliografia
  • [1] Kuziak D., Yero I. G., Rodríguez-Velázquez J. A., On the strong metric dimension of the strong products of graphs, Open Mathematics(formerly Cent. Eur. J. Math.), 2015, 13, 64-74.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_math-2015-0020
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.